1 doctor weighed in:

I've had a redness of my throat (but no pain) for 2 and a half months, my doctor prescribed me zithromax today but what could cause this? Could HIV?

1 doctor weighed in
Dr. Hunter Handsfield
Internal Medicine - Infectious Disease

In brief: Probably not HIV

HIV is not a likely cause of such symptoms.
If you're at risk (e.g. high risk sex, sharing drug injection equipment) or otherwise worried, get tested. And be sure to tell your doctor your concerns about HIV. But probably not the cause of these symptoms.

In brief: Probably not HIV

HIV is not a likely cause of such symptoms.
If you're at risk (e.g. high risk sex, sharing drug injection equipment) or otherwise worried, get tested. And be sure to tell your doctor your concerns about HIV. But probably not the cause of these symptoms.
Dr. Hunter Handsfield
Dr. Hunter Handsfield
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
12 years in practice
16M people helped
Continue
111,000 doctors available